MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 MBT REV TRAY TRL W/STEM SZ2; KNEE INSTRUMENT : TIBIAL BASE PLATES

DEPUY ORTHOPAEDICS INC 1818910 MBT REV TRAY TRL W/STEM SZ2; KNEE INSTRUMENT : TIBIAL BASE PLATES
Catalog Number 229435120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Csr reported damaged mbt size 2 trial, please ship on po (b)(4).Patient consequence? : no.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported damage.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
MBT REV TRAY TRL W/STEM SZ2
Common Device Name
KNEE INSTRUMENT : TIBIAL BASE PLATES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7402245
Report Number1818910-2018-56801
Device Sequence Number18849615
Product Code LXH
UDI-Device Identifier10603295113423
UDI-Public10603295113423
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number229435120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2018
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer07/12/2018
07/23/2018
Initial Report FDA Received Date04/06/2018
Supplement Report FDA Received Date07/17/2018
08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1